# SDR CA150408035

- Difficulty date: April 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp AS355N
- Aircraft time: 3,531 hours
- Engine: Tmeca ARRIUS1A
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Support
- Part number: 355A34104005
- Condition: Broken
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING AN UNSCHEDULED CLEANING & INSPECTION OF THE OIL COOLER FAN OF OUR AS355N.  BOTH BRACKETS PN 355A34-1040-05 & PN 355A34-1041-05 HOLDING THE FAN SHROUD WERE FOUND DAMAGED.  BOTH ANGLE ATTACHMENT POINTS EQUIPPED WITH ANCHOR NUTS ON THE RT SIDE BRACKET WERE FOUND COMPLETELY BROKEN & ONE ANGLE ATTACHMENT POINTS EQUIPPED WITH AN ANCHOR NUT ON THE LT SIDE BRACKET WAS ALSO FOUND BROKEN.  ONLY ONE BOLT SECURED TO THE AFT LT SIDE BRACKET WAS LT HOLDING THE ENTIRE FAN SHROUD IN PLACE.
